Quasi-Values on Subspaces
No abstract is available for this item.
|Date of creation:||Sep 1989|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Robert J. Weber, 1977.
"Probabilistic Values for Games,"
Cowles Foundation Discussion Papers
471R, Cowles Foundation for Research in Economics, Yale University.
- Itzhak Gilboa & Dov Monderer, 1992.
"A game theoretic approach to the binary stochastic choice problem,"
- Itzhak Gilboa & Dov Monderer, 1989. "A Game-Theoretic Approach to the Binary Stochastic Choice Problem," Discussion Papers 854, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Neyman, Abraham, 1989.
"Uniqueness of the Shapley value,"
Games and Economic Behavior,
Elsevier, vol. 1(1), pages 116-118, March.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:855. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.